# SDR SWAA2021042660150

- Difficulty date: March 30, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB INSPAR RIB ASSY NO. 5 AT STAB STA 129.50 STIFFENER NO. 3 CRACKED / REMOVED AND REPAIRED L/H HORIZONTAL STAB. NO.5 RIB AT STA 129.50 STIFFENER NO.3 AS PER B737-700 SRM 55-10-09-2R-4 REP 4 FIG 202 AND DWG NO. 55100003. REV B.
